Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is stiffness and pain in the joints a side effect of storvas ?

I am taking storvas 10 mg since last two months as per advice of my physician. However since last a few days i am feeling stiffness and mild pain in joints . Is it side effect of storvas and if si how can I prevent it
Asked On : Sat, 10 Mar 2012
Answers:  1 Views:  556
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for using the HCM. I am happy to address your questions, some of the most common atorvastatin side effects are headache, diarrhea, and muscle pain, other common problems associated with the medication include joint pain and unexplained rash. Joint pain was seen in up to 5.1 percent of people taking the medication, depending on the dose. It has been beneficial from using pain relief medicines like anti-inflammatory. Moist heat (such as a warm bath or shower) or dry heat (such as a heating pad) placed on the painful area of the joint for about 15 minutes may relieve joint pain. In some cases, cold packs (a bag of ice or frozen vegetables wrapped in a towel) can relieve pain or numb the sore area. If you have poor circulation, do not use cold packs. Water therapy in a heated pool or whirlpool may also relieve joint pain and stiffness. If it is not subsiding will recommend you to visit your clinician for alternative anti-hyperlipidemic drugs. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor